# SDR ZZDA2010576

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FAIL DURING CLIMB AT 22,500 FT.  MAX TGT 1091.  NORMAL DESCENT TO LANDING AT 101,500 LBS.  NO OVERWEIGHT LANDING INSP REQ'D.  AIRCRAFT LANDED BELOW THE MSCW OF 110,00.  REF ITEM 2 LOG PAGE 1767583 FOR ENG REMOVAL/REPLACEMENT.
